# SDR SIMA9723341

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54210020001000
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING 24/9F INSPECTION MAINTENANCE DISCOVERED THE LEFT ENGINE OUTBOARD Z MOUNT NR 7 TUBE CRACKED AT LOWER END.  MAINTENANCE REMOVED AND REPLACD THE LEFT ENGINE OUTBOARD Z MOUNT IAW JIC 54-21-61.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
